MathSciNet Relay Station
MathSciNet bibliographic data
MR2644353 68Q17 (68W25)
Austrin, Per Towards sharp inapproximability for any 2-CSP. SIAM J. Comput. 39 (2010), no. 6, 2430–2463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement